Converses of Jensen's operator inequality

Mićić Hot, Jadranka and Pečarić, Josip and Yuki, Seo (2010) Converses of Jensen's operator inequality. = Converses of Jensen's operator inequality. Operators and Matrices, 4 (3). pp. 385-403. ISSN 1846-3886. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. Kvartili JCR: Q3 (2010). Točan broj autora: 3.

Dummy article.pdf - Draft Version Jezik dokumenta:English

Download (79kB) | Preview
Official URL:


We give a generalization of converses of Jensen's operator inequality for fields of positive linear mappings (Φt)t∈∈T such that fTΦsymbolt(1)dμ(t) = k1 for some positive scalar k. We consider different types of converse inequalities.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): converses of Jensen's operator inequality; convex function; Mond-Pecaric method; power functions; power means
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: Yes
Citations JCR: 11 (29.6.2015.)
Quartiles: Q3 (2010)
Citations SCOPUS: 11 (29.6.2015.)
Date Deposited: 14 Apr 2015 12:02
Last Modified: 23 May 2017 11:25

Actions (login required)

View Item View Item


Downloads per month over past year

Nema podataka za dohvacanje citata